Am I taking an SSRI?

So SSRIs make tinnitus worse?

Since our article last week reporting that SSRI (Selective Seratonin Re-uptake Inhibitors) medication has been implicated in making tinnitus symptoms worse, a few people have asked us if the anti-depressant they are taking is an SSRI. So, we decided to compile a list of SSRI drugs, because some common SSRIs can go by several different brand names. While we would never recommend just stopping any medication you have been prescribed, it’s good to be informed.

If you’re looking for a drug-free, non-invasive and cheap way to help reduce your tinnitus – try our Tinnitus Therapy app. Here’s the list of SSRIs by brand name (and generic name):

  • Luvox (fluvoxamine)
  • Prozac (fluoxetine)
  • Prozac Weekly (fluoxetine)
  • Sarafem (fluoxetine)
  • Selfemra (fluoxetine)
  • Rapiflux (fluoxetine)
  • Luvox CR (fluvoxamine)
  • Pexeva (paroxetine)
  • Brisdelle (paroxetine)
  • Paxil CR (paroxetine)
  • Paxil (paroxetine)
  • Lexapro (escitalopram)
  • Celexa (citalopram)
  • Zoloft (sertraline)
  • Volazodone (Viibryd)
  • Vilazodone (Viibryd)
  • Vortioxetine (Brintellix)

4 Replies to “Am I taking an SSRI?”

  1. What’s Happening i am new to this, I stumbled upon this I’ve discovered It positively helpful and it
    has helped me out loads. I am hoping to give a contribution &
    aid other customers like its helped me. Great job.

  2. Aw, this was an exceptionally nice post.
    Finding the time and actual effort to generate a good article… but what can I say… I put things off a whole lot and don’t manage to get nearly anything done.

Leave a Reply

Your email address will not be published. Required fields are marked *